# SDR DALA2021061103196

- Difficulty date: June 9, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 66,082 hours, 24,789 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bearing Race
- Condition: Spinning
- Location: Actuator Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1834672) DURING INSPECTION FOUND NLG RETRACT ACTUATOR UPPER ATTACH FITTING; BEARING RACE SPINNING AND LOOSE IN FITTING. REPAIRED DAMAGE PER ERA 591639-14.
